# SDR QXEA0101039

- Difficulty date: June 15, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 34,565 hours, 42,229 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA16707
- Condition: Arced
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- ELECTRICAL SMELL COMING FROM COFFEE POT. SMELL WENT AWAY WHEN TURNED OFF. MAINTENANCE INSPECTED AIRCRAFT AND FOUND TOP COFFEE RECPTICLE SHOWING SIGNS OF ARCING. REPLACED RECPTICLE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
